MAUDE Adverse Event Report: COVIDIEN LIGASURE XP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN LIGASURE XP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LXMJ44S
Medical Device Problem Codes Device Alarm System (1012); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the maryland xp inline sealer/divider 44cm device emitted a continuous bleep with an alert message indicating that the handle button was pressed and not released after being connected to the ft10 generator.Nothing fell on patient's cavity since the device had not been activated or inserted into the patient.Reconnection was attempted, but the issue persisted.A new device was opened and used successfully on the same generator.There was no patient injury.Medtronic's initial evaluation of the incident device found the device's jaw was damaged.Pieces of the jaw overmold were missing.
 
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#:(b)(6)) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the device's jaw was damaged.Pieces of the jaw overmold were missing.Functional testing found that the device's jaw opening and closing mechanism was functioning properly.It was reported that the device emitted a continuous bleep with an alert message.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of jaw damage.The most likely cause was traced to packaging or transport.The user could have not used the device in such conditions.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LIGASURE XP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN
6044 longbow court
boulder CO 80301 3299
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24290839
Report Number1717344-2026-00201
Device Sequence Number10166136
Product Code GEI
UDI-Device Identifier10884521830967
UDI-Public(01)10884521830967(17)300821(10)52340070X(20)01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K223158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXMJ44S
Device Catalogue NumberLXMJ44S
Device Lot Number52340070X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown